# SDR SWIA200515909

- Difficulty date: November 25, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 8,232 hours, 6,368 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Iced
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RECEIVED FLAPS FAIL MESSAGE WHILE RETRACTING FLAPS.  FOUND ICE BUILD UP AT LEFT AND RIGHT INBOARD FLAP LEADING EDGES.  REMOVED ICE.  PERFORMED 15 EXTENSION/RETRACTIONS.  NO FAULTS NOTED.  OPERATIONAL CHECK GOOD IAW 27-54-00.
